# SDR ASAA1149740

- Difficulty date: May 29, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N778AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25110
- Aircraft time: 56,444 hours, 31,899 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: 69514117
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF TRANSITION PANEL IN FWD CARGO COMPARTMENT FOUND BAFFLE HAS CRACKED FORWARD LIP BS 500F TO 500G STRINGER 26R.  REMOVED AND REPLACED BAFFLE CLIP IAW BOEING DWG 69 51411.
